Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

178 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Experiencing headache and erectile dysfunction. Will it be safe to take viagra?

Answered by
Dr.
Dr. Anantharamakrishnan

Cardiologist

Practicing since :1966

Answered : 4506 Questions

default
Posted on Fri, 8 Feb 2013 in Men's Health
Question: i had my blood pressure taken at Walmart and it read 166 over 91. I had eaten hot wings and caesar salad about a half hour prior. I'm 34 6 foot tall and weigh 250 pounds. I have also have been experiencing headaches on the right side of my head for a couple weeks and have slight problems keeping an erection. What can I/should I do about this and (can I take/get prescribed viagra?
doctor
Answered by Dr. Anantharamakrishnan 2 hours later
Hi friend,
Welcome to Health Care Magic

You can take Viagra.
No problem.

The pressure is a little high.
It must be checked a few more times – to make sure.
If high, it needs treatment.
For a long life, life-long treatment will be required.

The level of pressure is not high enough to account for the headache.
It is better to have physical examination and basic investigations.
ECG, kidney function, Lipid profile are all routine. Fundus (eye) needs to be seen.
Your Internist will help.

To sum up, you need further assessment and assistance / subsequent follow up from your physician.

Take care
Wishing speedy recovery
God bless
Good luck

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,  
Medical Topics

Recent questions on  Beta-lactam

doctor1 MD

Dr. Oz, I know you're show is geared mostly towards women but I really am in dyer need of help. I'm a 22 year old male and I'm currently taking two 20mg instant release Adderalls a day. My blood pressure is normal on a daily basis, but high blood pressure and heart disease does run in my family. My concern is in regards to Erectile Disfunction. It is a real self confidence killer! My penis doesn't get fully erect when I'm about to have sex, its hard but not where it can stay up the air hard..excuse the reference. Also some other times it will get hard, but it will not stay that way for long amounts of time. Does anyone know why this could be? I also have trouble staying hard. For example if it slips out, there is a switch of positions,or the slightest distraction, it wont remain hard. I take adderall but don't notice a difference in this when I take it and when I don't. I exercise regularly (4-5x a week) and eat relatively healthy(for a college student). I am stressed a lot and i know that could be a cause of my problems. but does anyone have any ideas? Also is it to early for someone my age (22) to take pills such as viagra or cialis? What are the long term side effects?

doctor1 MD

My boyfriend has problems gaining and keeping an erection during sex, this is

because of a huge amount of stress, and i believe drug taking. He's too

embarressed to go to the doctors and talk to them about it and see if he could

get viagra or something along those lines.. and i was just wondering if i could

go to my doctors and if they could prescribe it to me for him to use? obviously

his problem effects me a lot aswell.

doctor1 MD

My father is an epileptic for the past 50 years.He is taking lobazam 10 mg along with other antiepileptic drugs such as eptoin , gardinel sodium 10 mg etc.for more than 20 years. He is now 92. !0 days before he was so week and admitted in the hospital doctors stopped for a while lobazom & gardinel sodium 10 mg. Now he is restless and behaves some what abnormal? So today we started giving again these two tablets? Is these behavioural disorders are due to the sudden stopping of these tablets? What can we do now? Please help me by replying.Thank you.

doctor1 MD

I am a female aged 22, i have taken alpha dht test and have been diagnosed with a high level of dht. my doctor has prescribed me finax tablets. However on the internet, it is mentioned clearly that it not to be used by females and that it is solely meant for males. Please advise.

doctor1 MD

If I took to many alprozlam could it kill me?

doctor1 MD

pristiq desvenlafaxine 100 mg and sandomigran 500 mcg what side effects can there be

doctor1 MD

Can halcion after long term use cause temporary lack of coordination and dizziness? I take .5mg per night.Never had these reactions before.